# SDR UALA2011011700262

- Difficulty date: January 16, 2011
- Submitted: January 20, 2011
- Operation: Air carrier
- Aircraft: N669UA
- Make and model: Boeing 767322
- Aircraft serial: 30025
- Aircraft time: 42,060 hours, 11,140 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78941
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 1H SIDE EEL LIGHT BROKEN.  REPLACED EEL LIGHT.  OPS NORMAL.
